# SDR 2018F00047

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: General aviation
- Aircraft: N77WL
- Make and model: Gulstm GIV
- Aircraft serial: 1140
- Aircraft time: 12,158 hours, 5,845 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1075AE03
- Part serial: 1270
- Condition: Unknown
- Part time: 12,151 hours, 5,845 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

. WE ROLLED OUT ON THE HEADING AND DEPARTURE CONTROL NOTIFIED US SHORTLY AFTER THAT WE WERE NOT ON ASSIGNED HEADING AND IN FACT 90 DEGREES OFF. WE DECIDED TO RETURN TO TEB AS WE WERE ALREADY BELOW MAX LANDING WEIGHT AND JETSMARTER WOULD BE ABLE TO ASSIST THE PASSENGERS IF NEEDED. ATC THEN PROCEEDED TO GIVE US ADDITIONAL VECTORS FOR THE VISUAL FOR RWY 19. ON AN 8-MILE FINAL A VHF COM 1 FAIL ADVISORY MESSAGE APPEARED BUT WE WERE STILL ABLE TO TRANSMIT AND RECEIVE ON THAT RADIO AND NO ABNORMAL INDICATIONS WERE OBSERVED ON THE RADIO PANEL.
ALL SIX HEADINGS MATCHED ON THE FLIGHT INSTRUMENT CHECK. BOTH DBDI’S PASSED THE TEST ON THE AFTER TAKEOFF CHECKLIST WITH NO RED OR AMBER INDICATIONS. THE CAS NEVER INDICATED ANY ABNORMALITIES AND WAS CLEAR ON TAKEOFF. THE IRU PANEL HAD NO INDICATION OF A FAULT AND WERE IN THE NAV POSITION. ALL CIRCUIT BREAKERS WERE IN. WHILE AIRBORNE I CHECKED THE POSITION SENSOR PAGE IN THE FMS AND IT ONLY LISTED ONE PAGE WITH ONLY THE FMS POS/GPS 1/GPS 2 LATITUDE AND LONGITUDE INFORMATION AND THE COORDINATES PERFECTLY MATCHED BUT THE IRU’S WERE MISSING TESTED PER CMP 344086 TESTED NORMAL NO ERRORS
